# SDR UPS05845642

- Difficulty date: October 20, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Split
- Location: Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HAND INBD FLAP OUTBD HINGE BRACKET COVER FWD PANEL CRACKED. INSTALLED INTERIM AIRWORTHY PANEL IAW EO DC8-5720-23117-A. DEFERRAL D312507 PER EO.   REPLACED PANEL IAW MM 57-30. THIS CLEARS D312507.
